MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH NO 4 TRIATH TS PLUS TIB INS X3 POLY 16MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH NO 4 TRIATH TS PLUS TIB INS X3 POLY 16MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5537-G-416-E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.The following devices were also listed in this report: device name#triathlon femoral distal augment 15mm - size 4 left ; cat#5542-a-401 ; lot#kmnu.Device name#tri press-fit stem 16x150mm ; cat# 5566-s-016 ; lot# m9l39g.Device name#triath total knee sys offset adapter 2mm ; cat#5570-s-020 ; lot#0068115d.Device name#tri ts femur sz4 left ; cat#5512-f-401 ; lot# buz4s.Device name#triathlon stem extender 25mm ; cat# 5571-s-025 ; lot# p83aev.Device name#tri post augment sz4 5mm ; cat#5543-a-400 ; lot#bgt9i.Device name#tri post augment sz4 5mm ; cat#5543-a-400 ; lot#bgt9i.Device name#triathlon stem extender 50mm ; cat# 5571-s-050 ; lot# yw4arn.Device name#triathlon femoral distal augment 15mm - size 4 left ; cat#5542-a-401 ; lot#vaeb.Device name#triathlon fem cone aug sz 4l ; cat#5549-a-341 ; lot#d5t5.Device name#triathlon stem extender 50mm ; cat# 5571-s-050 ; lot# d768my.Device name#tri ts baseplate size4 ; cat# 5521-b-400 ; lot#bxt4xa.Device name#triathlon stem extender 25mm ; cat# 5571-s-025 ; lot# ml5vvd.Device name#triathlon sym cone aug sz b ; cat#5549-a-120 ; lot#epa6.Device name#triath total knee sys offset adapter 4mm ; cat#5570-s-040 ; lot#0056033a.Device name#tri lm/rl tib aug sz3 5mm ; cat#5545-a-301 ; lot#erfaa5a.Device name#tri rm/ll tib aug sz4 10mm ; cat#5546-a-402 ; lot#ereml4d.Device name#tri rm/ll tib aug sz3 5mm ; cat#5545-a-302 ; lot#erffh8d.Device name#tri press-fit stem 15x150mm ; cat#5566-s-015 ; lot#0041488h.Device name#tri lm/rl tib aug sz4 10mm ; cat#5546-a-401 ; lot#eresa8a.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
It was reported that the patient's left knee was revised due to infection.All implants were removed.

Brand Name
NO 4 TRIATH TS PLUS TIB INS X3 POLY 16MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19282418
Report Number0002249697-2024-00719
Device Sequence Number15037587
Product Code MBH
UDI-Device Identifier07613327287745
UDI-Public07613327287745
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K172634
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5537-G-416-E
Device Lot NumberYH4V06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/17/2024
Initial Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age73 YR
Patient SexFemale